MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1616C82E
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An aneurx stent graft system was used for the endovascular treatment of an aortic abdominal aneurysm.The aneurysm has a current size of 120mm.It was reported during a follow up ct 12 years and 7 months later, that a type ib endoleak was identified at the distal part of the right iliac limb.A secondary procedure was carried out for the treatment of the endoleak.An angiogram preformed at the beginning of the procedure confirmed the presence of the endoleak in a very tortuous iliac artery.The physician treated this by placing an endurant ii limb extending from inside the aneurx limb into the external iliac covering the right hypogastric artery.It was reported that while attempting to place the endurant ii limb the tortuosity of thevessel caused the limb to kink in the delivery system.The limb would not advance into the previous graft due to the kink.As well it was reported that this device was then replaced by another mdt endurant ii limb.A 14fr sheath was first put into the iliac reaching up in to previous graft and this helped the new limb navigate the tortuous vessel.It was successfully delivered and then ballooned.It was reported that on final angiogram that the endoleak had resolved.The procedure was then completed.The cause of the event as per the physician was related to patient¿s tortuous iliac artery.Additionally, the cause of the endoleak was reported to be due to iliac dilatation.No additional clinical sequelae were reported, and the patient is fine.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9395033
Report Number9612164-2019-04966
Device Sequence Number11451090
Product Code MIH
UDI-Device Identifier00643169467576
UDI-Public00643169467576
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2020
Device Model NumberETLW1616C82E
Device Catalogue NumberETLW1616C82E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2019
Initial Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1